Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 522  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2009 | Volume:  27 | Issue Number:  2 | Page:  116-120

CASE REPORT

Ankylosis of temporomandibular joint in children
Das U M, Keerthi R, Ashwin D P, VenkataSubramanian R, Reddy D, Shiggaon N

Number of times this article was viewed 11574
Number of times this article has been printed  from the site 282
Number of times this article was emailed to others 10
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer | Privacy Notice
  2005 - 2022 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05